# SDR SWAA2024112752934

- Difficulty date: October 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT PLATES LOCATED OFSS449 INTERNAL CAVITY LEADING EDGE AT RT WING 2024-672255<[01] REPLACED RAIL NUT PLATES LOCATED OFSS449 INTERNAL CAVITY LEADING EDGE AT RT WING IAW B7E7-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 112A4402 SHEET 13 REV -;[02] CORRECTED STEP 1; REPLACED RAIL NUT PLATES LOCATED OFSS449 INTERNAL CAVITY LEADING EDGE AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 112A4402 SHEET 13 REV -;[03] CERTIFIED CORRECTIVE ACTION STEP 2
